Advanced Search
Article Contents
Article Contents

Direct and inverse problems in age--structured population diffusion

Abstract Related Papers Cited by
  • An identification problem for a class of ultraparabolic equations with a non local boundary condition, arising from age-dependent population diffusion, is analized. For such problems existence and uniqueness results as well as continuous dependence upon the data are proved. Regularity results with respect to space variables are also proved, using the theory of parabolic equations in $L^1$-spaces.
    Mathematics Subject Classification: Primary: 35R30, 35K70; Secondary: 92D25.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann, Dual semigroups and second order linear elliptic boundary value problems, Israel. J. Math., 45 (1983), 225-254.


    H. Amann and J. Escher, Strongly continuous dual semigroups, Ann. Mat. Pura e Appl., IV (1996), 41-62.


    S. Anita, "Analysis and Control of Age-Dependent Population Dynamics," Mathematical Modelling: Theory and Applications, 11, Kluwer Academic Publisher, Dordrecht, 2000.


    A. Ashyralyev and P. E. Sobolevskii, "Well-Posedness of Parabolic Difference Equations," Birkhäuser, 1994.


    B. P. Ayati, A variable step method for an age-dependent population model with nonlinear diffusion, SIAM J. Numer. Anal., 37 (2000), 1571-1589.


    P. L. Butzer and H. Berens, "Semi-Groups of Operators and Approximation," Springer-Verlag, 1967.


    G. Da Prato and P. Grisvard, Sommes d' opérateurs linéaires et équations différentielles opérationelles, J. Math. Pures et Appl., 54 (1975), 305-387.


    G. Di Blasio, Linear parabolic equations in $L^p$-spaces, Ann. Mat. Pura e Appl., IV (1984), 55-104.


    G. Di Blasio, An ultraparabolic problem arising from age-dependent population diffusion, Discrete Continuous Dynam. Systems - A, 25 (2009), 843-858.


    A. Ducrot, Travelling wave solutions fo a scalar age-structured equation, Discrete Continuous Dynam. Systems - B, 7 (2007), 251-273.


    J. Dyson, E. Sanchez, R. Villella-Bressan and G. F. Webb, An age and spatially structured model of tumor invasion with haptotaxis, Discrete Continuous Dynam. Systems - B, 8 (2007), 45-60.


    M. Gyllenberg, A. Osipov and L. Päivärinta, The inverse problem for linear age-structured population dynamics, J. Evol. Equ., 2 (2002), 223-239.


    A. Rhandi and R. Schnaubelt, Asymptotic behaviour of a non-autonomous population equation with diffusion in $L^1$, Discrete Continuous Dynam. Systems, 5 (1999), 663-683.


    W. Rundell, Determining the death rate for an age-structured population from census data, SIAM J. Appl. Math., 53 (1993), 1731-1746.


    H. Triebel, "Interpolation Theory, Functions Spaces, Differential Operators," North-Holland, 1978.


    G. F. Webb, Population models structured by age, size and position, in "Structured Population Models in Biology and Epidemiology," Lecture Notes in Mathematics, Vol. 1936, Springer-Verlag, Berlin-New York, (2008), 1-49.

  • 加载中

Article Metrics

HTML views() PDF downloads(86) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint